# SDR HALA2018061200296

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,417 hours, 10,737 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Indicator
- Condition: Loose
- Location: Drain Module
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS,  CENTER HYD QTY RF. QTY REACHED .02 AFTER GEAR EXTENDED,  AN EMERGENCY LANDING WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.   FOUND DPI LOOSE ON ADP CASE DRAIN MODULE, REMOVED AND REPLACED THE DPI AND LEAK CHECKED OK IAW MM 29-11-19.
